# SDR AU961082

- Difficulty date: July 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D2AF34C81
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1SE13
- Condition: Dirty
- Location: Lg Position Ind
- Stage of operation: DE
- Nature of condition: O, P
- Precautionary procedure: K

## Discrepancy

(AUS) RH MAIN LANDING GEAR DOWNLOCK MICROSWITCH DIRTY
